# SDR UPS00832279

- Difficulty date: March 30, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT CABIN AFT ENTRY DOOR INNER SKIN IS CRACKED AT CENTER CUTOUT AREA STA 1440 LONG 12L.  REPAIRED IAW SRM 52-2-0 FIG 2.
